# SDR CALA2022101002755

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 38,181 hours, 13,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 11abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 11ABC DAMAGED. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS FOR EMEGENCY PATH LIGHTING AT ROW 11ABC.
